BibTeX records: Jian-guo Lei

download as .bib file

@article{DBLP:journals/dm/Lei04,
  author    = {Jian{-}guo Lei},
  title     = {On large sets of Kirkman triple systems and 3-wise balanced design},
  journal   = {Discret. Math.},
  volume    = {279},
  number    = {1-3},
  pages     = {345--354},
  year      = {2004},
  url       = {https://doi.org/10.1016/S0012-365X(03)00279-6},
  doi       = {10.1016/S0012-365X(03)00279-6},
  timestamp = {Fri, 12 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Lei04.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Lei02a,
  author    = {Jian{-}guo Lei},
  title     = {On large sets of Kirkman systems with holes},
  journal   = {Discret. Math.},
  volume    = {254},
  number    = {1-3},
  pages     = {259--274},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0012-365X(01)00295-3},
  doi       = {10.1016/S0012-365X(01)00295-3},
  timestamp = {Fri, 12 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Lei02a.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
@article{DBLP:journals/dm/Lei02,
  author    = {Jian{-}guo Lei},
  title     = {On large sets of disjoint Kirkman triple systems},
  journal   = {Discret. Math.},
  volume    = {257},
  number    = {1},
  pages     = {63--81},
  year      = {2002},
  url       = {https://doi.org/10.1016/S0012-365X(01)00470-8},
  doi       = {10.1016/S0012-365X(01)00470-8},
  timestamp = {Fri, 12 Feb 2021 00:00:00 +0100},
  biburl    = {https://dblp.org/rec/journals/dm/Lei02.bib},
  bibsource = {dblp computer science bibliography, https://dblp.org}
}
a service of  Schloss Dagstuhl - Leibniz Center for Informatics